Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "1988"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: A | C | E | I | M | P | R | S | T
Numero di pubblicazioni : 17.

A

Articolo di rivista Mazzi L.; Sabatini M. (1988)
A CHARACTERIZATION OF CENTRES VIA FIRST INTEGRALS. In: JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 76, pp. 222-237. - ISSN 0022-0396
Scopus: 37

Articolo di rivista Gatto L.; Ferraris M; Francaviglia (1988)
A natural decomposition of $S^1$-invariant linear connections on $S^1$-bundles. In: RENDICONTI - ISTITUTO LOMBARDO. ACCADEMIA DI SCIENZE E LETTERE. A, SCIENZE MATEMATICHE E APPLICAZIONI, vol. 122, pp. 65-77. - ISSN 0392-9523 [Disponibilità ristretta]
[img]

C

Articolo di rivista A. Tabacco (1988)
Complex interpolation for families of quasi-Banach spaces. In: INDIANA UNIVERSITY MATHEMATICS JOURNAL, vol. 37, pp. 1-21. - ISSN 0022-2518

E

Articolo in atti di convegno Brandimarte P., Greco C. (1988)
Experiences in Hybrid Scheduling Systems. In: CAA'88 - Convegno AICA-ANIPLA Informatica ed automatica di fabbrica, Turin (I), Nov. 1988.

I

Articolo in atti di convegno Brandimarte P., Greco C. (1988)
Integration of Knowledge-Based and Algorithmic Techniques for Production Scheduling. In: IEEE International Conference on Computer Integrated Manufacturing, New York (USA), May 1988.

Articolo di rivista S. Bloom, A. Tabacco, M. Vignati (1988)
Interpolation and factorization of operators. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 102, pp. 567-576. - ISSN 0002-9939

M

Articolo di rivista Than P.; Preziosi L.; Joseph D.D.; Arney M. (1988)
Measurement of interfacial tension between immiscible liquids with the spinning rod tensiometer. In: JOURNAL OF COLLOID AND INTERFACE SCIENCE, vol. 124, pp. 552-559. - ISSN 0021-9797
Web of Science: 25 - Scopus: 28

P

Capitolo di libro Monegato G., Palamara Orsi A. (1988)
Product formulas for Fredholm integral equations with rational kernel functions. In: Numerical Integration III / Braess H., Hammerlin G. Birkhauser Verlag, Basel, pp. 140-156. ISBN 3764322055

Articolo di rivista Monegato G.; Colombo V. (1988)
Product integration for the linear transport equation in slab geometry. In: NUMERISCHE MATHEMATIK, vol. 52, pp. 219-240. - ISSN 0029-599X
Web of Science: 13 - Scopus: 11

Articolo in atti di convegno Bona B., Brandimarte P., Greco C. (1988)
Production Planning in a Press Plant. In: 12th IMACS World Congress on Scientific Computation, Paris (F), Iul. 1988.

R

Articolo di rivista Bellomo N., De Socio L.M., Monaco R. (1988)
Random heat equation: Solutions by the stochastic adaptive interpolation method. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 16 n. 9, pp. 759-766. - ISSN 0898-1221
Web of Science: 6 - Scopus: 9

Articolo di rivista Gatto L.; Ferraris M; Francaviglia M (1988)
Remarks on right-invariant vectorfield bases in principal bundles and their applications to decomposition theorems. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 46, pp. 308-322. - ISSN 0373-1243 [Disponibilità ristretta]
[img]

Articolo di rivista Musso E.; Tricerri F (1988)
Riemannian Metrics on Tangent Bundles. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 115, pp. 1-20. - ISSN 0373-3114
Web of Science: 54 - Scopus: 65

S

Articolo di rivista Ferrarotti M. (1988)
Some results about integration on regular stratified sets. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 150, pp. 263-279. - ISSN 0373-3114
Web of Science: 4 - Scopus: 3

Articolo di rivista A. Tabacco; M. Vignati (1988)
Spectral theory and complex interpolation. In: JOURNAL OF FUNCTIONAL ANALYSIS, vol. 80, pp. 383-397. - ISSN 0022-1236
Scopus: 17

T

Capitolo di libro Baratella P.; Gatteschi L (1988)
The bounds for the error term of an asymptotic approximation of Jacobi polynomials. In: Orthogonal polynomials and their applications. Lecture notes in Mathematics 1329 / DOLD A.; ECKMANN B. ED. Springer Verlag, BERLIN, pp. 203-221.

Articolo di rivista Preziosi L., Joseph D.D. (1988)
The run-off condition for coating and rimming flows. In: JOURNAL OF FLUID MECHANICS, vol. 187, pp. 99-113. - ISSN 0022-1120
Web of Science: 54 - Scopus: 60

Questa lista è stata generata il Wed Nov 22 00:29:24 2017 CET.